# SDR MASA200602092

- Difficulty date: August 13, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 7,980 hours, 5,027 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7432 ORD - RTL FAULT STATUS MESSAGE.  MX RESET THE SYSTEM.
